Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Snorted meth. Having sore throat and cough. Is there any complication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2690 Questions
Question
I snorted methI snorted meth two days ago and today and I had a sore throat and a bad cough and its getting to the point when it hurts my throat and chest please help im not planning on doing that ever again
Posted Mon, 25 Mar 2013 in Drug Abuse
 
 
Answered by Dr. Raju A.T 59 minutes later
Hi,

Thanks for your query.

The cough and sore throat you have could probably be due to chemical irritation caused by the Meth (metamfetamine ) you snorted.

This is not a serious condition and do not cause any complication.Need not worry.Do take a dose of Tab Benadryl in the night after food , this will reduce the irritation and the symptoms you have.

Also do take steam inhalation with Eucalyptus in it , this will soothen the throat mucosa and provide you relief.

Since the throat is irritated and sensitive , there are chances of it being infected.Hence, do gargle with antiseptic solution like Chlorhexidine twice daily after food for two days.

Hope I answered your query.

Please do let me know if there are any other concerns.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Snorted meth. Having sore throat and cough. Is there any complication? 4 hours later
Dr do you know how long I willl be sick tll?
 
 
Answered by Dr. Raju A.T 11 hours later
Hi,

Thanks for writing back.

The irritation ion the throat is temporary and may last not more than 4 to 5 days if uninfected.Following the above mentioned remedies will speed up the recovery for sure.

Wish you good health.

regards,
Above answer was peer-reviewed by
 
Follow-up: Snorted meth. Having sore throat and cough. Is there any complication? 9 hours later
docter thank u for writing back I been taking medcine and
I coughed up some mucus it had little blood in it ...is because I been coughing to much?
 
 
Answered by Dr. Raju A.T 15 hours later
Hi,

The blood in the mucus could be due to minor abrasions, which occur due to cough.

I would consider it better for you to once get examined by your treating doctor to be sure of the fact.

Meanwhile do continue the remedies I suggested above.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions